# SDR GTIA2022013136263

- Difficulty date: February 3, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 13,746 hours, 5,868 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT SMOKE LAV SMOKE ECAM LASTED APPROX 3 SECONDS PAX-ADMITTED TO USING A VAP PEN-ACCOMPLISHED LAV SMOKE TEST IAW AMM 26-17-00.NO FAULTS DETECTED.A/C OKAY  FOR SERVICE.
